# SDR 9502499756

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 5922359
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON RIGHT CARGO TRACK UPPER SURFACE IN THE AFT CARGO COMPARTMENT.  REPLACED TRACK PER EA 97-096677.
